# SDR USAA951079

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Hole
- Location: Bs 1418
- Part time: 37,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .5 INCH BY 1 INCH HOLE TAIL COMPARTMENT STATION 1418, LONGERON 8R.  SPLICED IN NEW SECTION OF LONGERON. (M)
